# SDR HALA0700064

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 16,508 hours, 3,186 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 745329F
- Part serial: G1561
- Condition: Contaminated
- Location: Lt Generator
- Part time: 16,508 hours, 3,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L GEN DRIVE LIGHT ON WITH ASSOC EICAS MESSAGE.  FOLLOWED QRH AND DISCONNECTED L GEN AT 0254Z, APU STARTED.  ECS MSG (IDG OIL LEVEL, ELX HYD PAGE MSG L GEN DRIVE, IDG OUT TEMP 103, RISE 27 ON AUTO EVENT PAGE T/S PER FIM 24-20-00/101 FIG 101, PERFORMED BPCU BITE.  LEFT GEN SYS HAD IDG RISE TEMP, IDG LOW OIL PRESS AND DISC TRIP, PER FIM 24-20-00.  TABLE 102 LOW OIL PRESS MSG WITH DPI POPPED, NEEDS IDG.  REMOVED IDG FILTER PER AMM 24-11-02.  FOUND FRESH BRIGHT SHINY METAL IN FILTER, NO EVIDENCE OF CONTAMINATION IN IDG OIL OR FUEL, WATER, SKYDROL.  NO FLUSH REQUIRED PER AMM TASK 24-11-01-286-075 H(1) SCAVENGE FILTER AND OIL CONDITION CHECK TABLE.  REMOVED IDG PER AMM 24-11-01-004-002-004.
